MAUDE Adverse Event Report: INOGEN, INC. INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-401
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 06/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025 patient's daughter called inogen to report that the patient's device rove4 was not delivering oxygen to the patient.Per the daughter she stated patient was in distrees and she had to take the patient to the hospital to receive oxygen.The patient recieved oxygen, the daughter stated she was currently in a rehab recovering.
 
Additional Manufacturer Narrative
The unit was received for investigation on june 30, 2025.The unit was received with an oxygen error, and the complaint was confirmed through the data log, which also indicated contamination of the zeolite.The high psa 16 suggests that the zeolite was being compromised by moisture, leading to high column pressure, and decreased internal and external performance.Additionally, the housing was replaced due to cosmetic damage, and the compressor was found to be noisy because of damaged seals.The unit was repaired and the patient received a replacement unit.

Brand Name
INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key22385338
Report Number3004672275-2025-00092
Device Sequence Number7138732
Product Code CAW
UDI-Device Identifier00817131020117
UDI-Public(01)00817131020117
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown